MAUDE Adverse Event Report: PALETTE LIFE SCIENCES DEFLUX SYRINGE; AGENT, BULKING, INJECTABLE

PALETTE LIFE SCIENCES DEFLUX SYRINGE; AGENT, BULKING, INJECTABLE
Catalog Number 011504
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 04/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that "surgeon was using the deflux gel syringe and when she tried to start pushing the contents out, she was met with more resistance than normal, and the syringe completely shattered, resulting in a laceration on her finger.The surgeon uses this product frequently and has never had issues with it, so she believes it might be a faulty lot." additional information received on april 28, 2026, indicated that "the patient was under anesthesia, and the procedure could proceed without awaking the patient with another syringe.The deflux metal needle was used.The indication was vur in a child.No injuries reported." the photograph provided by the customer shows a superficial laceration on the finger.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Picture: visual inspection has been performed of provided picture in terms of overall appearance.Two images were reviewed.The first image shows a finger with a cut, indicating that the healthcare professional (hcp) may have been injured by the glass syringe.The second image shows a box with the reported lot number.However, no image of the damaged (broken flange) syringe is provided.The images do not allow verification of the complaint, as the defective syringe is not shown.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.If the sample becomes available at a later date a follow-up report will be submitted with investigation results.Palette life sciences will continue to monitor and trend for reports of this nature.

Brand Name
DEFLUX SYRINGE
Common Device Name
AGENT, BULKING, INJECTABLE
Manufacturer (Section D)
PALETTE LIFE SCIENCES
santa barbara CA
Manufacturer (Section G)
PALETTE LIFE SCIENCES
27 e cota st, suite 402
santa barbara CA 93101
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25247396
Report Number3014909464-2026-00049
Device Sequence Number10500996
Product Code LNM
UDI-Device Identifier00850004725009
UDI-Public(01)00850004725009(11)241215(17)271130(10)23150(21)
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P000029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011504
Device Lot Number23150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.
Patient SexUnknown